Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2009 (2009), Article ID 468290, 24 pages
Research Article

On an Inequality of Diananda—Part IV

Division of Mathematical Sciences, School of Physical and Mathematical Sciences, Nanyang Technological University, Singapore 637371

Received 19 August 2009; Accepted 2 December 2009

Academic Editor: Feng Qi

Copyright © 2009 Peng Gao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Peng Gao, “On an Inequality of Diananda—Part IV,” International Journal of Mathematics and Mathematical Sciences, vol. 2009, Article ID 468290, 24 pages, 2009. doi:10.1155/2009/468290